CIMZIA -odd side effects?

Hey all. Just an enquiry and grumble. Anyone on cimzia and suffering neurological symptoms? I was on cimzia developed foot drop came off it and had surgery to release a trapped nerve .... Discussed the risk that cimzia may have contributed to nerve issues but took an educated and calculated risk to re start it however after two doses I've hotfoot drop in the other foot now. Now I suspect have to come off it for good (awaiting clinical consultant to confirm) here is my grumble .... Cimzia is amazing and the benifits amazing for me but the side effects are debilitating. Am I alone here?

7 Replies

oldestnewest
  • I've not got experience of this, but I'm so sorry - there's nothing worse than feeling better and then finding that is taken away from you. I hope they find you a new biologic soon. I dont think you're alone in getting a lot of your life back and having it removed - all for (quite) good reasons.

  • Hello again ! I Don't use Cimzia but all the biologics do tend to have side effects although I have been lucky enough to use 4 and only have one cause a problem. I think though the fact you responded so well to this biological is great as cross fingers the next one should help too x

  • Thanks both. X

  • I have had a neurological problem and pins and needles and numbness

  • They now tell me from the MRI scan that with Cynthia affecting my immune system I contracted a virus in my neck which is caused to the neurological problem. I have been suffering severe pins and needles in my legs and all down my left arm and in my face for three months now I take six gabapentin a day but I can still feel the pins and needles they say it will take time to repair the nerves but I won't be going back on Cimzia again. I am really disappointed that I won't be able to go back on Sims era or any other anti-TNF drug as I did find Cimzia a marvellous drug while I was able to take it. I am currently awaiting my new treatment plan have you been advised watch your possible new treatment plan will be?

  • My Rheumi and I have discussed the use of the older drugs one was beginning with a c I can't recall what it is but she assures me that the side effects are not so harsh. Personally I'm quite scared of it.

  • Me too I am very nervous about ANY new treatment plans now

You may also like...